# SDR CALA2013111893019

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,834 hours, 10,335 cycles
- Engine: Pwa PW4084
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Condition: Faulty
- Location: Ice Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ICE DETECTOR LT & RT STATUS.  FOUND MESSAGE 30-10141 EVERY FLIGHT LEG.  REPLACED LT ICE DETECTOR, OPERATIONS CHECKED OK.
